Phenothiazine-induced ventricular tachycardia following acute overdose

JACEP Pub Date : 1979-11-01 Epub Date: 2005-09-01 DOI:10.1016/S0361-1124(79)80065-9
Md John Lumpkin , PharmD Arthur S. Watanabe , MD Barry H. Rumack , MD, PhD Robert G. Peterson
{"title":"Phenothiazine-induced ventricular tachycardia following acute overdose","authors":"Md John Lumpkin ,&nbsp;PharmD Arthur S. Watanabe ,&nbsp;MD Barry H. Rumack ,&nbsp;MD, PhD Robert G. Peterson","doi":"10.1016/S0361-1124(79)80065-9","DOIUrl":null,"url":null,"abstract":"<div><p>The chronic use of phenothiazine is known to result in ventricular arrhythmias in certain patients. The occurrence of cardiac abnormalities following acute phenothiazine overdose is less well documented. Phenothiazine-induced ventricular tachycardia, when it occurs in the overdose situation, may be refractory to conventional antiarrhythmic drugs. We present a case in which the usual therapy was unsuccessful. Only after a transvenous pacemaker was inserted was the patient's condition reversed.</p></div>","PeriodicalId":75959,"journal":{"name":"JACEP","volume":"8 11","pages":"Pages 476-478"},"PeriodicalIF":0.0000,"publicationDate":"1979-11-01","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"https://sci-hub-pdf.com/10.1016/S0361-1124(79)80065-9","citationCount":"4","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"JACEP","FirstCategoryId":"1085","ListUrlMain":"https://www.sciencedirect.com/science/article/pii/S0361112479800659","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"2005/9/1 0:00:00","PubModel":"Epub","JCR":"","JCRName":"","Score":null,"Total":0}
引用次数: 4

Abstract

The chronic use of phenothiazine is known to result in ventricular arrhythmias in certain patients. The occurrence of cardiac abnormalities following acute phenothiazine overdose is less well documented. Phenothiazine-induced ventricular tachycardia, when it occurs in the overdose situation, may be refractory to conventional antiarrhythmic drugs. We present a case in which the usual therapy was unsuccessful. Only after a transvenous pacemaker was inserted was the patient's condition reversed.

急性过量服用吩噻嗪引起的室性心动过速
已知长期使用吩噻嗪可导致某些患者室性心律失常。急性吩噻嗪过量后发生心脏异常的记录较少。吩噻嗪引起的室性心动过速,在过量情况下发生时,可能对常规抗心律失常药物是难治性的。我们提出一个病例,其中通常的治疗是不成功的。只有在插入经静脉起搏器后,患者的病情才得以逆转。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
自引率
0.00%
发文量
0
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书